# SDR DHL200072617C

- Difficulty date: April 5, 2000
- Submitted: May 1, 2000
- Operation: Air carrier
- Aircraft: N726DH
- Make and model: Boeing 727228
- Aircraft serial: 20409
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 7 SLAT O/B TRACK TO SLAT ATTACH ANGLE IS CRACKED.  REMOVED CRACKED ANGLE FROM NR 7 SLAT O/B TRACK TO SLAT ATTACH ANGLE PER SRM 51-30-2.  REPLACED ANGLE PER SRM 51-30-2 & 51-10-2 FIG 4.
